# SDR UALA2009041301061

- Difficulty date: April 11, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,674 hours, 10,581 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1074
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND CT LOOP GND FAULT ON APU GENERATOR ON THE BPCU.  REPLACED APU GENERATOR.
